RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 181–182 (Mi umn329)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integrable systems on graphs

L. O. Chekhov, N. V. Puzyrnikova

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm329

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 992–994

Bibliographic databases:

Document Type: Article
MSC: 37K10
Accepted: 07.09.2000

Citation: L. O. Chekhov, N. V. Puzyrnikova, “Integrable systems on graphs”, Uspekhi Mat. Nauk, 55:5(335) (2000), 181–182; Russian Math. Surveys, 55:5 (2000), 992–994

Citation in format AMSBIB
\Bibitem{ChePuz00}
\by L.~O.~Chekhov, N.~V.~Puzyrnikova
\paper Integrable systems on graphs
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn329}
\crossref{https://doi.org/10.4213/rm329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799020}
\zmath{https://zbmath.org/?q=an:0999.37047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..992C}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 992--994
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034557219}


Linking options:
  • http://mi.mathnet.ru/eng/umn329
  • https://doi.org/10.4213/rm329
  • http://mi.mathnet.ru/eng/umn/v55/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, “Integrable deformations of systems on graphs with loops”, Russian Math. Surveys, 57:3 (2002), 587–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:94
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019